Skip to Main content Skip to Navigation
Journal articles

An extension of bifractional Brownian motion

Abstract : In this paper we introduce and study a self-similar Gaussian process that is the bifractional Brownian motion $B^{H,K}$ with parameters $H\in~(0,1)$ and $K\in(1,2)$ such that $HK\in(0,1)$. A remarkable difference between the case $K\in(0,1)$ and our situation is that this process is a semimartingale when $2HK=1$.
Document type :
Journal articles
Complete list of metadata
Contributor : Khalifa Es-Sebaiy Connect in order to contact the contributor
Submitted on : Monday, May 9, 2011 - 12:13:30 PM
Last modification on : Monday, March 29, 2021 - 11:50:03 AM
Long-term archiving on: : Wednesday, August 10, 2011 - 2:43:58 AM


Files produced by the author(s)


  • HAL Id : hal-00457155, version 2
  • ARXIV : 1002.3680



Xavier Bardina, Khalifa Es-Sebaiy. An extension of bifractional Brownian motion. Communications on Stochastic Analysis, 2011, 5 (2), pp.333-340. ⟨hal-00457155v2⟩



Les métriques sont temporairement indisponibles